# SDR CALA2025041003666

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 33,203 hours, 12,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 TO 35 SEAT EMERGENCY EXIT LIGHTS NOT WORKING. CONTINUED TROUBLESHOOTING AND FOUND EMERGENCY BATTERY POWER SUPPLY M2626 NOT PERFORMING AUTOTEST WITH THE MANUAL BUTTON. SLAVED IN EMERGENCY BATTERY FROM ANOTHER POSITION, STILL DOES NOT WORK. REPLACED FUSE ON POWER SUPPLY M2626 IRW 737 AMM 33-51-06-960-805. ALL EMERGENCY LIGHTS OPS CHECK GOOD.
